# SDR CA141017002

- Difficulty date: October 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Part number: CE2A26
- Condition: Burned
- Location: Compass
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) AN OPERATOR REPORTED THAT STBY COMPASS CABLE CAUSED SMALL FIRE IN COCKPIT. FLIGHT CREW EXTINGUISHED THE FIRE WITH COCKPIT FIREX ONLY WITH ONE SHOOT. PASSENGERS WERE NOT ON BOARD. THE EVENT HAPPENED AFTER ARRIVAL AFTER PAX LEFT THE PLANE. NO EMERGENCY WAS DECLARED NOR THE FIRE BRIGADE NOTIFIED. THE ONLY DAMAGE IS THE CABLE AND ITS TERMINAL SPLICE THAT NEEDS TO BE REPLACED. INVESTIGATION DETERMINED ROOT CAUSE AS POSSIBLE LOOSE CONNECTION CAUSED THE OVERHEATING AT THE STBY COMPASS LIGHTING TERMINATION.
